# SDR UPS08553287

- Difficulty date: August 14, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT O/B FLAP L/E IS GOUGED AT O/B CARRIAGE.  BLENDED GOUGE PER ATS ER08-2722 DATED 25AUG08.
